• Home
  • Pregnancy &
Breastfeeding
  • Bookshop
  • Contact us
  • Donate now
  • Frequently Asked Questions
  • Please read

The Motherisk Nausea and Vomiting of Pregnancy (NVP) Forum

Motherisk receives questions from around the world about morning sickness symptoms, effects, treatments and ways to cope. Those questions and answers are posted here for anyone to read, provided the reader acknowledges and accepts the proviso and disclaimer below.

Unisom

NVP Counselor
Date: 2003-06-16

Question:
In my last pregnancy, upon experiencing severe nausea, vomiting, I was told to take Unisom. This helped me somewhat, but when I stopped, I started getting panic attacks in middle of the night. Is there any possibility I had a severe reaction/sensitivity to Unisom, or should I assume that this was a reaction to trauma? Thank you

Answer:
We are sorry to hear that you got panic attacks in the middle of the night, after stopping Unisom. However, there is no evidence to say that is related to your taking Unisom. We have never received reports of this happening to anyone before. On the other hand, anything is possible, so if you take it again in your next pregnancy and the same thing happens, you should report it to your physician.

Valid XHTML 1.0 Transitional [Valid RSS]

* - "MOTHERISK - Treating the mother - Protecting the unborn" is an official mark of The Hospital for Sick Children. All rights reserved.

The information on this website is not intended as a substitute for the advice and care of your doctor or other health-care provider. Always consult your doctor if you have any questions about exposures during pregnancy and before you take any medications.

Copyright © 1999-2013 The Hospital for Sick Children (SickKids). All rights reserved.

The Hospital for Sick Children (SickKids) is a health-care, teaching and research centre dedicated exclusively to children; affiliated with the University of Toronto. For general inquires please call: 416-813-1500.

  |  Contact SickKids  |  Terms of Use